[Home ] [Archive]    
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Registration ::
:: Volume 1, Issue 2 (6-2009) ::
IJOR 2009, 1(2): 30-40 Back to browse issues page
Some Results on Necessary Conditions for Tow Quasidifferentiable Optimization Problems
Zun-Quan Xia , Chun-Ling Song , Li-Wei Zhang
, zqxiazhh@dlut.edu.cn
Abstract:   (18854 Views)
This article has no abstract.
Full-Text [PDF 1775 kb]   (4419 Downloads)    
Type of Study: Applicable | Subject: Other
Received: 2009/07/11 | Accepted: 2014/10/31 | Published: 2014/10/31
Send email to the article author

Add your comments about this article
Your username or Email:

Write the security code in the box >


XML     Print



Volume 1, Issue 2 (6-2009) Back to browse issues page
مجله انجمن ایرانی تحقیق در عملیات Iranian Journal of Operations Research
Persian site map - English site map - Created in 0.05 seconds with 29 queries by YEKTAWEB 3638